My skin is extremely dry. I can feel every facial expression I make on my face (smile, laugh, talk). My skin used to be oily and now it has shifted. I am only 26 and this has been happening for almost 2 years now. It was getting better and then I got a Vi peel (chemical peel) a month ago and the problem has intensified a hundred fold. My skin peeled and looked awesome and moist and then it just shifted all of a sudden to feeling extremely tight, dry, and flaky all over no matter what I do. I wash and moisturize with CeraVe and that is still drying. What could this be and what should I do? I can't wear makeup or anything because the skin is so flaky you can see the makeup attached to flakes... The picture i added is me post-peel. You can see my skin peeling off in chunks.
It can be due to dry skin, eczema or seborrheic dermatitis. The mainstay of management is liberal use of moisturizers after washing with luke warm water. Soap should be used minimally. Moisturizers should be reapplied liberally during the day. You can also use a topical cortisone (steroid) cream or ointment like dermacort(hydrocortisone).
If still the symptoms persist then possibility of eczema or atopic dermatitis, psoriasis, ichthyosis (fish scale-like skin) or seborrheic dermatitis is there. Please consult a dermatologist for clinical examination.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.